# SDR DALA1052956315

- Difficulty date: December 24, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 39,650 hours, 5,064 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING FOUND INOPERATIVE AT: SEAT 31C - RELAMPED (LOG 0298615), AT RT OVERWING - RELAMPED (LOG 0298616), AT LT OVERWING - REPLACED M7919 POWER SUPPLY.
